# SDR CALA2011033000239

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 34,123 hours, 12,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964412
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT LENS MISSING AT 21D.  INSTALLED PLACARD PER MEL, EMERGENCY RED FLOOR LIGHT LENSE MISSING AT 21D.
